MathSciNet Relay Station
MathSciNet bibliographic data
MR277808 (43 #3541) 34.40
Burton, T.; Grimmer, R. On continuability of solutions of second order differential equations. Proc. Amer. Math. Soc. 29 1971 277–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement